MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG II TUOHY

PAJUNK GMBH MEDIZINTECHNOLOGIE EPILONG II TUOHY
Model Number 02115137CB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rn# (b)(4).Complaint took place in (b)(6).In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4) incident occurred in (b)(6): upon completion of the procedure, during catheter withdrawal, the distal tip of the catheter was retained within the patient.

Brand Name
EPILONG II TUOHY
Common Device Name
EPILONG II TUOHY
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key23051994
Report Number9611612-2025-00041
Device Sequence Number21249088
Product Code CAZ
UDI-Device Identifier04048223119495
UDI-Public04048223119495
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/02/2024
Device Model Number02115137CB
Device Catalogue Number033115201-51
Device Lot Number1556
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown